Some Formulae for the Zagreb Indices of Graphs

CANGÜL İ. N. , Yurttas A., Togan M., ÇEVİK A. S.

International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Kos, Greece, 19 - 25 September 2012, vol.1479, pp.365-367 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1479
  • Doi Number: 10.1063/1.4756139
  • City: Kos
  • Country: Greece
  • Page Numbers: pp.365-367


In this study, we first find formulae for the first and second Zagreb indices and coindices of certain classical graph types including path, cycle, star and complete graphs. Secondly we give similar formulae for the first and second Zagreb coindices.